Finite groups admitting grassmannian 4-designs

Pham Huu Tiep

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


Let V be a finite dimensional Euclidean space. We classify finite subgroups of GO (V) that admit grassmannian 4-designs. We also classify Zariski closed subgroups G of GO (V) over which Sym2 (V) / 1G is irreducible.

Original languageEnglish (US)
Pages (from-to)227-243
Number of pages17
JournalJournal of Algebra
Issue number1
StatePublished - Dec 1 2006
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Finite groups admitting grassmannian 4-designs'. Together they form a unique fingerprint.

Cite this